# SDR MASA98118

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Cover Plate
- Part number: 85540021
- Condition: Damaged
- Location: Rudder
- Part time: 3,965 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO OTHER A/C BEING NOTED WITH FORE RUDDER LWR RIB END CAP AND/OR COVER PLATE DAMAGE.  THIS AIRCRAFTS RUDDER WAS INSPECTED WHILE THE AIRCRAFT WAS SITTING AS A SPARE.  THE FORWARD RUDDER LOWER RIB END CAP ACCESS PANEL COVER PLATE WAS NOTED TO HAVE SEVERAL RIVETS THAT WERE PULLED THROUGH THE ACCESS PANEL COVER PLATE.  THE FORE AND AFT RUDDERS WERE REMOVED, AND A NEW ACCESS PANEL COVER PLATE WAS FABRICATED AND INSTALLED.  THE RUDDERS WERE REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
